When Compact Sets are α-Closed

Marwa Makki Dahham --- Haider Jebur Ali

Al-Nahrain Journal of Science مجلة النهرين للعلوم
ISSN: (print)26635453,(online)26635461 Year: 2018 Volume: 00 Issue: 1 Pages: 166-170
Publisher: Al-Nahrain University جامعة النهرين


This paper is devoted to introduce new concepts so called K(αc)-spaces several various theorems about these concepts are provided in addition, further properties are studied such as the relationships between those concepts and other types of K(αc)-spaces are investigated.


α-open set --- α-compact --- α-lindelof.